# SDR SWAA2024011229269

- Difficulty date: December 8, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 19,626 hours, 9,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 540 BTW BL0 TO LBL 24.75 AT CENTER WING BOX 2023-754681<[01] REPLACED ANGLE LOCATED BS 540 BTW BL0 TO LBL 24.75 AT CENTER WING BOX IAW B737-800 SRM 51-40-02 AND DWG 143A5240 SHEET 14 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE LOCATED BS 540 BTW BL0 TO LBL 24.75 AT CENTER WING BOX IAW B737-800 SRM 51-40-02 AND DWG 143A5240 SHEET 14 REV-. SEE INDIVIDUAL SIGN OFF BELOW.
